MAUDE Adverse Event Report: SALTER LABS INFUSEIT; INFUSEIT 500 ML REUSABLE PRESSURE INFUSOR

SALTER LABS INFUSEIT; INFUSEIT 500 ML REUSABLE PRESSURE INFUSOR
Model Number ZIT-520
Medical Device Problem Codes Mechanical Problem (1384); Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: 4756 (appropriate impact term/code not available): pressure infusor the product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 26 nov 2024 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by sunmed holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to sunmed holdings llc.Sunmed holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sunmed holdings complaint database and is identified as complaint - (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a sunmed holdings llc.Product is defective or causes serious injury.
 
Event or Problem Description
The adhesive area between the sleeve and the airbag has come undone.The sleeve part has peeled off.We checked the device at our end and confirmed the issue.We have received two new complaints from the same facility as the previously reported 24-i-163i.The lot is also the same: 230200827.We have confirmed that the adhesive area between the sleeve and the airbag has come undone.We consider there may be an adhesive failure between the sleeve and the airbag.Even after 2 hours of pressurization, the pressure gauge maintained a reading of 300 mmhg.
 
Additional Manufacturer Narrative
H6: 4756 (appropriate impact term/code not available): pressure infusor.The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 26 nov 2024 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by sunmed holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to sunmed holdings llc.Sunmed holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sunmed holdings complaint database and is identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a sunmed holdings llc.Product is defective or causes serious injury.The complaint reported that "the adhesive area between the sleeve and the airbag has come undone.The sleeve part has peeled off." the supplier has already investigated this issue and determined root cause.The issue has been addressed with the supplier.Based on the device history record (dhr) review there were no abnormal processing issues noted.All products/packaging were produced per specifications.A risk assessment was performed, and the overall patient caregiver risk was determined to be low while the regulatory/compliance risk was determined to be medium.The severity of the failure mode is serious (3), with an actual occurrence rate of improbable (1) which falls within the anticipated occurrence rate of remote (2).Based on this risk assessment, capa is not required per ref: (b)(4).There were 11 complaints reported for pressure infusor bags during the same timeframe related to the failure mode of the sleeve tearing/coming off.We will continue to monitor trends during our periodic complaint review meetings.
 
Event or Problem Description

Brand Name
INFUSEIT
Common Device Name
INFUSEIT 500 ML REUSABLE PRESSURE INFUSOR
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key20788346
Report Number3000219639-2024-00120
Device Sequence Number18095018
Product Code KZD
UDI-Device Identifier00607411916915
UDI-Public(01)00607411916915(10)230200827
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZIT-520
Device Catalogue NumberZIT-520
Device Lot Number230200827
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer10/29/2024
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown